# SDR ASAA0956617

- Difficulty date: September 13, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 11,826 hours, 3,738 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS NR 1 ENGINE TREND DATA SHOWS A LARGE FLUCTUATION IN EGT HOT DAY MARGIN AND DELTA EGT ALL OTHER PARAMETERS NORMAL.  EGT INDICATION ERRORS ARE SUSPECT.  PRE CONNECTOR CLEANING VALUES S1 83 S2 43 S3 49 & S4 101.  ACCOMPLISHED CONNECTOR CLEANING REF MM 77 21 00 VALUES S1 32 S2 21 S3 25 & S4 48.  REMOVED AND REPLACED T495 S4 PROBE REF MM 77 21 01, OPS CHECK NORMAL.  VALUES S1 30 S2 20 S3 21 & S4 33.  SEAMC NOTIFIED.
